MathSciNet Relay Station
MathSciNet bibliographic data
MR983300 (90g:35050) 35J60 (35K55 53A10)
Huisken, Gerhard Nonparametric mean curvature evolution with boundary conditions. J. Differential Equations 77 (1989), no. 2, 369–378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement